# SDR IPXA09157130

- Difficulty date: August 23, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LWR CARGO DOOR SURROUND STRUCTURE SKIN DAMAGED.  ITEM CLASSIFIED AS MAJOR REPAIR.  REPAIRED PER EO A300-5330-34433 REF NR 354997.
